On Existence of Symmetric Positive Solutions for SSBVPs on Time Scales

Articles > Article · 2021

Authors: Cansel KUYUMCU, Erbil ÇETİN

Journal of New Theory, Refereed Journals of Other Institutions, International, TR DİZİN (ULAKBİM), 2021, vol 2021, pp 86-98

DOI: 10.53570/jnt.1036239

Summary

This paper considers symmetric positive solutions for the system of second-order boundary value problems (SSBVPs) on time scales using the Krasnosel’skii fixed point theorem. We then demonstrate two examples. Finally, we discuss the need for further results.

View details